Author = A. R. ASHRAFI
Number of Articles: 4
1. Collaborations between the iranian school of mathematical chemistry and the late professor ante graovac

Volume 4, Issue 1, Winter 2013, Pages 137-142

KH. FATHALIKHANI; F. KOOREPAZAN-MOFTAKHAR; A. R. ASHRAFI; M. GHORBANI; S. ALIKHANI; M. A. IRANMANESH; A. IRANMANESH


2. On the tutte polynomial of benzenoid chains

Volume 3, Issue 2, Summer 2012, Pages 113-119

G. FATH-TABAR; Z. GHOLAM-REZAEI; A. R. ASHRAFI


3. Distance Property of Fullerenes

Volume 2, Issue 1 (Special Issue on the Occasion of Mircea V. Diudea's Sixtieth Birthday), Spring 2011, Pages 99-107

A. GRAOVAC; O. ORI; M. FAGHANI; A. R. ASHRAFI


4. Topological Compression Factors of 2-Dimensional TUC4C8(R) Lattices and Tori

Volume 1, Issue 2 (Special Issue Dedicated to the Pioneering Role of Ivan Gutman In Mathematical Chemistry), Spring 2010, Pages 73-80

T. DOŠLIĆ; A. GRAOVAC; D. VUKIČEVIĆ; F. CATALDO; O. ORI; A. IRANMANESH; A. R. ASHRAFI; F. K. MOFTAKHAR